Alert archive / Colorado / Frost Advisories in 2013
Frost Advisory 1, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Oct 14, 2013, 3:04 PM MDT for 6 counties in Colorado. It took effect at Oct 15, 2013, 12:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2013, 3:04 PM MDT (21:04 UTC)
- In effect from
- Oct 15, 2013, 12:00 AM MDT
- Expired
- Oct 15, 2013, 6:19 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
486 WWUS75 KPUB 142104 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT MON OCT 14 2013 COZ083-086>088-094-150315- /O.NEW.KPUB.FR.Y.0001.131015T0600Z-131015T1500Z/ /O.NEW.KPUB.FZ.A.0004.131016T0700Z-131016T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...BRANSON...KIM 304 PM MDT MON OCT 14 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * LOCATION...EASTERN FREMONT...PUEBLO...HUERFANO AND LAS ANIMAS COUNTIES. * TEMPERATURES...WILL DIP TO BETWEEN 28 AND 34 DEGREES WITH AREAS OF FROST EXPECTED TONIGHT. EVEN COLDER TEMPERATURES WILL BE POSSIBLE TUESDAY NIGHT WITH AN EXTENDED PERIOD OF TEMPERATURES IN THE MID TO UPPER 20S. * IMPACT...FROST MAY CAUSE DAMAGE TO TENDER VEGETATION TONIGHT. FREEZING TEMPERATURES TUESDAY NIGHT COULD CAUSE PIPES TO FREEZE AND RESULT IN THE FIRST WIDESPREAD HARD FREEZE OF THE SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
3 follow-up statements
617 WWUS75 KPUB 150038 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 638 PM MDT MON OCT 14 2013 COZ083-086>088-094-151045- /O.CON.KPUB.FR.Y.0001.131015T0600Z-131015T1500Z/ /O.CON.KPUB.FZ.A.0004.131016T0700Z-131016T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...BRANSON...KIM 638 PM MDT MON OCT 14 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * LOCATION...EASTERN FREMONT...PUEBLO...HUERFANO AND LAS ANIMAS COUNTIES. * TEMPERATURES...WILL DIP TO BETWEEN 28 AND 34 DEGREES WITH AREAS OF FROST EXPECTED TONIGHT. EVEN COLDER TEMPERATURES WILL BE POSSIBLE TUESDAY NIGHT WITH AN EXTENDED PERIOD OF TEMPERATURES IN THE MID TO UPPER 20S. * IMPACT...FROST MAY CAUSE DAMAGE TO TENDER VEGETATION TONIGHT. FREEZING TEMPERATURES TUESDAY NIGHT COULD CAUSE PIPES TO FREEZE AND RESULT IN THE FIRST WIDESPREAD HARD FREEZE OF THE SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
850 WWUS75 KPUB 150954 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 354 AM MDT TUE OCT 15 2013 COZ083-086>088-094-151600- /O.CON.KPUB.FR.Y.0001.000000T0000Z-131015T1500Z/ /O.CON.KPUB.FZ.A.0004.131016T0700Z-131016T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...BRANSON...KIM 354 AM MDT TUE OCT 15 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * LOCATION...EASTERN FREMONT...PUEBLO...HUERFANO AND LAS ANIMAS COUNTIES. * TEMPERATURES...WILL DIP TO BETWEEN 30 AND 34 DEGREES WITH AREAS OF FROST EXPECTED THIS MORNING. EVEN COLDER TEMPERATURES WILL BE POSSIBLE TUESDAY NIGHT WITH AN EXTENDED PERIOD OF TEMPERATURES IN THE MID TO UPPER 20S. * IMPACT...FROST MAY CAUSE DAMAGE TO TENDER VEGETATION TONIGHT. FREEZING TEMPERATURES TUESDAY NIGHT COULD CAUSE PIPES TO FREEZE AND RESULT IN THE FIRST WIDESPREAD HARD FREEZE OF THE SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
894 WWUS75 KPUB 151219 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 619 AM MDT TUE OCT 15 2013 COZ083-086>088-094-151830- /O.CAN.KPUB.FR.Y.0001.000000T0000Z-131015T1500Z/ /O.CON.KPUB.FZ.A.0004.131016T0700Z-131016T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- EASTERN LAS ANIMAS COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG... TRINIDAD...BRANSON...KIM 619 AM MDT TUE OCT 15 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FROST ADVISORY. CLOUDS HAVE MODERATED TEMPERATURES THIS MORNING...AND TEMPERATURES ARE GENERALLY IN THE MID 30S. ANY LOCALIZED POCKETS OF FROST WILL QUICKLY DISSIPATE AFTER SUNRISE. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * LOCATION...EASTERN FREMONT...PUEBLO...HUERFANO AND LAS ANIMAS COUNTIES. * TEMPERATURES...AN EXTENDED PERIOD OF TEMPERATURES IN THE MID TO UPPER 20S IS EXPECTED TONIGHT INTO WEDNESDAY MORNING. * IMPACT...FREEZING TEMPERATURES TUESDAY NIGHT COULD CAUSE PIPES TO FREEZE AND RESULT IN THE FIRST WIDESPREAD HARD FREEZE OF THE SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ SR
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 14, 11:37 AM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Oct 14, 11:37 AM MDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1137 AM MDT MON OCT 14 2013 .UPDATE... ISSUED AT 1051 AM MDT MON OCT 14 2013 UPDATED FORECAST TO BOOST WINDS ALONG SOME OF THE LOWER EASTERN SLOPES OF THE SOUTHEAST MTS. SOME OF THE MTN RAWS...AND CDOT SENSORS ALONG I-25 ARE REPORTING GUSTS TO AROUND 40-50 MPH. THINK THE BRUNT OF THESE GUSTS WILL BE THIS MORNING AS DOWNWARD FORCING BEHIND THE TROF AXIS MOVES ACROSS THE REGION. SHOULD SEE WINDS COME UP ACROSS THE PLAINS...AND COULD SEE GUSTS IN THE 40-45 MPH RANGE OUT THAT WAY. ALSO FLIRTING WITH RED FLAG CONDITIONS ACROSS THE PLAINS AS HUMIDITIES ARE EXPECTED TO DROP TO AROUND 15 PERCENT. HOWEVER...WINDS SHOULD START TO SUBSIDE THIS AFTERNOON TAKING THE EDGE OF GUSTS. WITH THE RAINFALL THAT OCCURRED LAST NIGHT OVER MOST AREAS...THIS SHOULD BRIEFLY MITIGATE RED FLAG CONDITIONS FOR TODAY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 300 AM MDT MON OCT 14 2013 CURRENTLY... AT 2 AM...CENTER OF STRONG TROUGH TO OUR WEST WAS LOCATED OVER EAST CENTRAL UTAH AND WAS MOVING EAST-NORTHEAST. DRIER AIR WAS ADVECTING IN ALOFT FROM THE SOUTHWEST OVER THE SOUTHERN TIER OF THE CWA...WHILE MORE FAVORABLE LIFT WAS MOVING ACROSS THE NW SECTIONS OF THE CWA. SHOWERS WERE NOTED OVER THE PLAINS AND ACROSS THE CENTRAL MTN REGION. SOME OF THE SHOWERS OVER THE PLAINS WERE BEGINNING TO INTENSIFY. TODAY... MAIN CONCERN IN THE IMMEDIATE SHORT TERM IS STRONGER CONVECTION OVER THE PLAINS. SFC APPEARS STABLE BUT SOME ELEVATED CAPE...SEVERAL HUNDRED JOULES....WAS NOTED IN THE SPC MESOANALYSIS PAGE. WITH STRONG FORCING COMING OUT AND SOME CAPE...SOME OF THE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG. AS THE MORNING PROGRESSES...DRIER AIR WILL ADVECT OUT ONTO THE PLAINS AND EXPECT THE SHOWERS TO END FROM SW TO SE OVER THE PLAINS AS THE MORNING PROGRESSES. WINDS WILL PICK UP ON THE PLAINS FROM THE WEST BY MID MORNING AND INCREASE IN INTENSITY AS THE DAY PROGRESSES. BY 12 NOON...EXPECT MOST AREAS TO SEE WEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35MPH. TEMPS ACROSS THE PLAINS TODAY WILL BE MILD AND EXPECT 70S MOST AREAS BELOW 5000 FT...WITH 60S ELSEWHERE. SOME PATCHY FOG IS POSSIBLE OVER EL PASO COUNTY EARLY THIS MORNING...HOWEVER WITH WINDS JUST ABOVE THE SFC PICKING UP...I DO NOT EXPECT WIDESPREAD FOG TO DEVELOP. OVER THE C MTNS SNOW AND RAIN SHOWERS WILL CONTINUE. A FEW INCHES OF NEW SNOW WILL BE POSSIBLE OVER THE HIGHEST ELEVATIONS. LATE THIS AFTERNOON...22Z...A COLD FRONT WILL MOVE ACROSS THE PALMER DIVIDE USHERING COOLER AIR INTO THE REGION. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 300 AM MDT MON OCT 14 2013 ...HARD FREEZE POSSIBLE WEDNESDAY MORNING... ...CHANCE OF SOME LIGHT SNOW FOR THE END OF THE WEEK... TUESDAY...LOOKS TO BE A COOL AND CLOUDY DAY. THERE CONTINUES TO BE A TWENTY PLUS DEGREE SPREAD IN MOS GUIDANCE FOR KPUB TUE AFTERNOON...WITH GFS SHOWING FREEZING TEMPS AND NAM PROGGING 50S. BASED ON THE PATTERN AND TEMPS ALOFT...40S LOOK TO BE A GOOD BET FOR THE PLAINS. THE CHANCE OF SOME SPOTTY SHSN WILL INCREASE THROUGH THE DAY AS AN UPSTREAM LOW TAKES SHAPE OVER UT...AND LIFT INCREASES OVER THE CENTRAL MTS. BY TUE EVE THE LIGHT PRECIP SHOULD SPREAD TO THE ERN MTS AND ADJACENT PLAINS. SNOW ACCUMS CONTINUE TO LOOK LIGHT...IN THE ONE TO FOUR INCH RANGE...SO HEADLINES ARE NOT ANTICIPATED. LOW TEMPS FOR WED MORNING WILL DEPEND ON HOW QUICKLY IT CLEARS OUT. TEMPS ALOFT COULD SUPPORT SOME TEMPS IN THE TEENS FOR THE PLAINS IF IT TOTALLY CLEARED...BUT MORE LIKELY THERE WILL BE SOME RESIDUAL CLOUD COVER THAT WILL TEMPER THE OVERNIGHT LOWS. STILL...A HARD FREEZE FOR THE I-25 CORRIDOR LOOKS LIKE A SAFE BET. THERE WILL BE A FEW LINGERING SHOWERS...ESPECIALLY OVER THE SRN MTS...BUT OTHERWISE THERE SHOULD BE SOME CLEARING AND COOL BUT PLEASANT CONDITIONS FOR MOST OF OUR AREA. THERE STILL ARE SOME MODEL DIFFERENCES BETWEEN THE GFS AND ECMWF FOR THE NEXT SYSTEM LATE THU INTO FRI...BUT AS WAS ANTICIPATED IN PREVIOUS DISCUSSIONS...IT LOOKS LIKE THE MODELS WILL MEET EACH OTHER ABOUT HALF WAY. THE GFS IS STARTING TO DEVELOP A MORE AMPLIFIED TROUGH...ALTHOUGH IT STILL DOES NOT PROG ANY PRECIP FOR OUR AREA. THE EC IS HOLDING TO ITS SOLUTION OF A DEEPER TROUGH AND WIDESPREAD PRECIP FOR CO...WHICH WOULD BE MOST LIKELY ALL SNOW AS H7 TEMPS ARE IN THE MINUS 6 TO MINUS 8 RANGE. HOWEVER...THE LATEST EC IS NOT AS AMPLIFIED OR COLD AS PREVIOUS RUNS HAD BEEN. HAVE TRENDED POPS AND TEMPS TOWARDS THE LATEST ECMWF...WHICH IS GETTING INCREASED SUPPORT FORM THE NAM AND OTHER GUIDANCE. NOT EXPECTING A LOT OF PRECIP...BUT IT COULD BE THE FIRST SNOW FOR THE I-25 CORRIDOR. AFTER THAT...NOT MUCH TO TALK ABOUT AS A BROAD RIDGE BUILDS OVER THE WRN HALF OF THE COUNTRY...AND OUR AREA REMAINS IN A COOL BUT DRY NW FLOW PATTERN. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1129 AM MDT MON OCT 14 2013 EXTENDED PERIOD FOR LOW LEVEL WIND SHEAR IN KCOS TAF AS WINDS THERE ARE STILL SOUTHEAST AT 10 KTS. IT WILL BE A FINE LINE AS TO WHERE THE WNW WINDS ARE BLOWING AND WHERE THEY ARE NOT ACROSS EL PASO COUNTY. MOST SITES ARE GUSTING FROM THE WEST NORTHWEST 15-30+KTS ACROSS EL PASO COUNTY...WITH KCOS REMAINING IN THE WAKE FLOW REGION OF PIKES PEAK. WITH TIME AS WINDS ALOFT BECOME MORE NORTHWESTERLY...THE NORTHWEST WINDS JUST NORTH OF THE TAF SITE SHOULD SPREAD INTO KCOS ENDING THE THREAT FOR LOW LEVEL WIND SHEAR. HAVE THIS TIMED AT 20Z BASED ON LATEST HRRR...BUT WILL HAVE TO WATCH THIS CLOSELY. OTHER TAF SITES...KPUB AND KALS WILL CONTINUE TO SEE GUSTY WEST WINDS UP TO 30 KTS. A COLD FRONT WILL DROP SOUTHWARD ACROSS EL PASO COUNTY SHIFTING WINDS FROM THE NORTH. ISOLATED SHOWERS MAY ACCELERATE THIS PROCESS AT KCOS...AND HAVE THE WIND SHIFT TAKING PLACE THERE AT 21Z...AND A LITTLE LATER...23Z AT KPUB. WINDS WILL STAY BREEZY MOST OF THE NIGHT FOR KCOS AND KPUB...BEFORE BRIEFLY DIMINISHING TOWARDS TUESDAY MORNING. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KT SHORT TERM...HODANISH LONG TERM...ROSE AVIATION...KT
Hazardous weather outlook, Oct 14, 6:41 AM MDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 641 AM MDT MON OCT 14 2013 COZ058>089-093>099-151245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 641 AM MDT MON OCT 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL CONTINUE ACROSS THE CENTRAL MOUNTAINS TODAY AND THIS EVENING. ONE TO TWO INCHES OF SNOW WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ADDITIONAL ONE TO FOUR INCHES OF SNOW WILL BE POSSIBLE OVER THE MOUNTAINS TUESDAY INTO WEDNESDAY MORNING. A HARD FREEZE IS EXPECTED OVER THE EASTERN PLAINS WEDNESDAY MORNING. TEMPERATURES IN THE 20S WILL BE POSSIBLE...ESPECIALLY FOR THE ARKANSAS RIVER VALLEY. UNPROTECTED PLANTS COULD BE DAMAGED BY THE FREEZE. IT IS LOOKING MORE LIKELY THAT SOME LIKE SNOW WILL IMPACT THE AREA THURSDAY NIGHT AND FRIDAY. ACCUMULATING SNOW WILL BE MOST LIKELY OVER THE EASTERN MOUNTAINS...BUT THE ENTIRE AREA INCLUDING THE INTERSTATE 25 CORRIDOR...COULD SEE SOME LIGHT SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE TODAY AND THIS EVENING OVER THE CENTRAL MOUNTAINS. 34/44
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 3:04 PM MDT | Freeze Watch | PUB | Custer, Fremont, Huerfano, Las Animas, Pueblo, Teller | 24 hr |
Nearby
Frost Advisories in Colorado, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.